RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2016, Volume 71, Issue 3(429), Pages 197–198 (Mi umn9705)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the proof of the majorization theorem for quantum Gaussian channels

A. S. Holevo

Steklov Mathematical Institute of Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 14-21-00162
This work is supported by the Russian Science Foundation under grant 14-21-00162.


DOI: https://doi.org/10.4213/rm9705

Full text: PDF file (366 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2016, 71:3, 585–587

Bibliographic databases:

MSC: 81P45
Presented: Ал. В. Булинский
Accepted: 05.04.2016

Citation: A. S. Holevo, “On the proof of the majorization theorem for quantum Gaussian channels”, Uspekhi Mat. Nauk, 71:3(429) (2016), 197–198; Russian Math. Surveys, 71:3 (2016), 585–587

Citation in format AMSBIB
\Bibitem{Hol16}
\by A.~S.~Holevo
\paper On the proof of the majorization theorem for quantum Gaussian channels
\jour Uspekhi Mat. Nauk
\yr 2016
\vol 71
\issue 3(429)
\pages 197--198
\mathnet{http://mi.mathnet.ru/umn9705}
\crossref{https://doi.org/10.4213/rm9705}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3535367}
\zmath{https://zbmath.org/?q=an:1349.81059}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016RuMaS..71..585H}
\elib{http://elibrary.ru/item.asp?id=26414387}
\transl
\jour Russian Math. Surveys
\yr 2016
\vol 71
\issue 3
\pages 585--587
\crossref{https://doi.org/10.1070/RM9705}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000383395200005}
\elib{http://elibrary.ru/item.asp?id=27574740}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84987786091}


Linking options:
  • http://mi.mathnet.ru/eng/umn9705
  • https://doi.org/10.4213/rm9705
  • http://mi.mathnet.ru/eng/umn/v71/i3/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. De Palma, D. Trevisan, V. Giovannetti, L. Ambrosio, “Gaussian optimizers for entropic inequalities in quantum information”, J. Math. Phys., 59:8 (2018), 081101, 25 pp.  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:267
    Full text:16
    References:32
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020